# SDR QXEA9901489

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - H STAB DRIVE FITTINGS HAVE PITTING LEFT AND RIGHT LOWER LUGS HAVE STEP WEAR.  REPAIRED IAW HORIZON AIR EA 4-55-150.
